Does atarax raise your blood pressure?

Question is Closed Report Mark as Favorite

Answers (1)

1 Jul 2010

One of the side effects does cause seizures while taking atarax, which could possibly lead to cause of high blood pressure, however it would be better that you spoke to your healthcare provider who prescribed the med, as he/she would know your medical history to prescribe & give you more professional advice, hope this helps?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Tri-Sprintec raise your blood pressure?

I am on blood pressure pills (Enalapril) and am wondering if one will interfere with the other and if the Tri-Sprintec will still raise my pressure?

1 answer 30 Oct 2009

Can taking Prometrium 200mg for twelve days raise your blood pressure?

My blood pressure seems to be higher since being put on Prometrium, can this be the cause, or maybe it being used with other medications at the same ...

0 answers 26 Jun 2011

Can pravastatin raise blood pressure?

My blood pressure is normally low. Been on this medication 3 weeks. Now blood pressure is normal in the morning. Fluctuates to much higher in ...

1 answer 18 Nov 2011

Is there an anti-depressant that doesn't raise blood pressure?

I'm starting Pegasys/Copegus treatment on the 22nd (Feb) for Hep C. It is necessary as I understand that I be on a anti-depressant during this ...

1 answer 18 Feb 2013

Does metformin affect high BP?

I read in an article that peop;e with with high blood pressure should not take metformin because it will cause it to become higher and does not ...

2 answers 18 Feb 2013